Alert archive / Maine / River Flood Warnings in 2020
River Flood Warning 13, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Nov 30, 2020, 11:08 PM EST for Oxford County, Maine. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2020, 11:08 PM EST (04:08 UTC)
- Expired
- Dec 1, 2020, 10:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oxford County, ME
The radar
The Portland,ME radar (KGYX), 91 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swift River at Roxbury (ROXM1). The gauge peaked at 8.62 ft at Dec 1, 2020, 1:00 AM EST.
- Action stage
- 5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9.5 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01055000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
267 WGUS41 KGYX 010408 FLWGYX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Gray ME 1108 PM EST Mon Nov 30 2020 ...The National Weather Service in Gray ME has issued a Flood Warning for the following rivers in Maine... Swift River At Roxbury affecting Oxford County. For the Swift River...including Roxbury...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Additional information is available at www.weather.gov. The next statement will be issued Tuesday morning at 1000 AM EST. && MEC017-011500- /O.NEW.KGYX.FL.W.0013.201201T0408Z-201201T1500Z/ /ROXM1.1.ER.201201T0359Z.201201T0600Z.201201T0900Z.NO/ 1108 PM EST Mon Nov 30 2020 The National Weather Service in Gray has issued a * Flood Warning for the Swift River At Roxbury. * At 11:00 PM EST Monday the stage was 7.0 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 11:00 PM EST Monday was 7.0 feet. * Forecast...The river is expected to rise to a crest of 7.8 feet just after midnight tonight. It will then fall below flood stage late tonight. * Impact...At 7.0 feet, Minor lowland flooding. && LAT...LON 4475 7070 4476 7059 4454 7050 4452 7060 $$ MJC
1 follow-up statement
597
WGUS81 KGYX 011454
FLSGYX
Flood Statement
National Weather Service Gray ME
954 AM EST Tue Dec 1 2020
...The Flood Warning is extended for the following rivers in Maine...
Kennebec River At Skowhegan affecting Somerset County.
...The Flood Warning continues for the following rivers in Maine...
Swift River At Roxbury affecting Oxford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
&&
MEC025-020300-
/O.EXT.KGYX.FL.W.0016.201201T1737Z-201202T0400Z/
/SKOM1.1.ER.201201T1737Z.201202T0000Z.201202T0954Z.NO/
954 AM EST Tue Dec 1 2020
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Kennebec River At Skowhegan.
* At 9:30 AM EST Tuesday the flow was 32042.0 cfs.
* Flood flow is 35000.0 cfs.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 41470.0 cfs this evening. It will then
fall below flood stage late tonight.
* Impact...At 35000.0 cfs, Flooding begins at campground in Skowhegan
&&
LAT...LON 4480 6992 4480 6960 4453 6955 4453 6969
4468 6968 4471 6992
$$
MEC017-011600-
/O.CON.KGYX.FL.W.0013.000000T0000Z-201201T1500Z/
/ROXM1.1.ER.201201T0359Z.201201T0630Z.201201T1511Z.NO/
954 AM EST Tue Dec 1 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Swift River At Roxbury.
* At 9:30 AM EST Tuesday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:30 AM EST Tuesday was 8.7 feet.
* Forecast...The river is expected to fall below flood stage late
this morning and continue falling to 2.2 feet early Friday morning.
* Impact...At 7.0 feet, Minor lowland flooding.
&&
LAT...LON 4475 7070 4476 7059 4454 7050 4452 7060
$$
MBCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Nov 30, 10:21 PM EST, 47 minutes earlier.
Area forecast discussion, Nov 30, 10:21 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1021 PM EST Mon Nov 30 2020
.SYNOPSIS...
An intensifying area of low pressure passes to our west tonight,
delivering strong winds and heavy rainfall to the area. Broad
troughing will result in near normal temperatures with a few
chances for scattered rain and snow showers mainly over the
mountains later this week. A potentially more organized system
will approach the area during this upcoming weekend.
&&
.NEAR TERM /TONIGHT/...
10PM UPDATE...
Steadier rain is pushing off to the northeast and replaced by
more intermittent showers as we still remain in the moist flow
ahead of the cold front. This is likely to be the story for the
remainder of the night until the cold front arrives on Tuesday.
7PM UPDATE...
Have updated to issue a Coastal Flood Advisory due to the
combined effects of storm surge and large building waves. Will
also make some adjustments to temperatures based on latest
observations and expected trends.
6PM UPDATE...
The last remaining pockets of the cold air dam are being eroded
now. Fryeburg is now up to 53 degrees with a southeast wind.
With the warm, moist air advancing inland, this opens up a
greater area to a strong wind threat. The Wind Advisory has been
expanded inland in Maine and westward in New Hampshire where
gusts to 40 MPH have already been observed. We are also watching
a line of convection to our west which may move through our
area this evening and could locally enhance wind gusts.
ORIGINAL DISCUSSION...
The main story of the forecast package is here in the near
term... an area of low pressure is racing northward through
Appalachia this evening with a broad area of moderate to heavy
rain and pockets of embedded convection enveloping the Northeast
CONUS. At this hour, rain is overspreading Maine and New
Hampshire and low level winds are increasing... coinciding with
a surging LLJ reaching into coastal New England. While a cool
airmass keeps much of the interior protected from the strongest
winds for the time being... for instance Fryeburg is currently
at 37 degrees with no wind... relatively warm onshore flow is
allowing wind gusts to mix to the surface along the coast. As
the LLJ crosses this evening into tonight, about 75-80 kts at
925 mb, wind gusts will continue to increase along the coast. A
High Wind Warning is in now effect for Portland to Penobscot Bay
with wind gusts expected to approach 60 mph... and locally
stronger in convection. Going inland by another zone strong wind
gusts are also expected, but will be more limited below 50-55
mph... so have a wind advisory from interior Rockingham county
through Maine's Capitol region to account for this. Strong winds
will gradually shift with the jet toward downeast Maine by dawn
as temperatures rise into the 50s area- wide.
Another consequence of the LLJ running into the cooler surface
temperatures is heavy rainfall... more on that below in the
hydrology section but the timing of heaviest rainfall generally
coincides with the strongest winds at the nose of the jet.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Low pressure stalls over the lower Great Lakes region tomorrow
as its upper level trough cuts off and begins to fill the system
in. Locally, steady heavy rain lifts east toward the maritimes
along the LLJ with isolated to scattered showers in its wake
over our forecast area. A band of stronger onshore flow remains
over the Mid- Coast and Downeast Maine however, lifting over the
coast and continuing a more consitent shower presence there
with pockets of heavy rain still possible given strong moisture
availability.
The occlusion/cold front associated with the stalled low to our
west pushes across from southwest to northeast during the
afternoon and evening with a few more showers... will have to
keep an eye on this feature as it will provide another surge of
strong onshore winds and associated enhanced rain and gusty wind
chance. Statistical guidance isn't too enthused about strong
winds with this feature but there could be another brief period
of heavy rain and gusty winds around Penobscot Bay during the
afternoon. At any rate temperatures will drop from the upper-50s
down into the 30s Wednesday night behind the front with
gradually clearing clouds.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview: The long term portion of the forecast will be largely
driven by 500 mb blocking and troughing over the northeastern United
States. This will result in a few chances for light precipitation
events but no major systems are currently expected. Temperatures
will be near to a bit above normal throughout the period.
On Wednesday, a 500 mb trough will be centered over the region
before moving to the northeast of the area on Thursday. A closed low
will be located within this trough allowing for some rain and snow
showers over the CWA. The best chance for this shower activity will
likely be over the mountains as upslope flow develops. Therefore
went with highest PoPs over these locations. Expecting some
breaks in the clouds for areas outside of the mountains with dry
downsloping. High temperatures will range from the middle 30s
across the north to lower 40s elsewhere. Southerly winds may
gust up to 25 mph, especially along the coast.
High pressure will dominate the forecast for Thursday and Friday
with light surface winds and temperatures generally running near to
a few degrees above average. A lingering rain or snow shower is
possible across the north on Thursday morning but this should be
very localized in nature and short lived. Expecting partly to mostly
sunny skies with the most cloud cover being confined to the
mountains. By Friday afternoon cloud cover will likely increase
ahead of a weak wave of energy.
The weather will become a little more unsettled for this weekend as
a series of weak pulses of energy move around a closed low located
to our north. Forecast guidance is beginning to hint at the
possibility for an area of low pressure to develop somewhere near
the Carolinas before moving northeastward across the western
Atlantic and possibly approaching our area by Sunday evening or
early Monday morning. While the currently favored track of this
potential system keeps the precipitation shield just offshore, this
will need to be closely watched as any shifts west or better phasing
will allow for increased precipitation chances, especially along the
coast. Gusty winds would also be possible during this period, should
the system track closer to the area. There will still be 500 mb
troughing in place but temperatures will remain near to slightly
above normal.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Short Term...Widespread MVFR over the region right now will tank
to IFR or worse as +RA covers the area this evening... as has
already been occuring over southern terminals. SErly wind gusts
will increase with this as well, gusting to as much as 50 kts
over the immediate coast but more subdued further inland,
generally at or below 40 kts. As heavy rain lifts away late
tonight... BR/FG, low ceilings, and gusty SSErly winds continue
overnight into the morning with +RA changing to -RA and
eventually -SHRA. Restrictions gradually lift during the
afternoon, especially after the passage of a cold front which
allows winds to back to the southwest.
Long Term...VFR/MVFR conditions expected on Wednesday with
scattered rain and snow showers possible, especially across
northern terminals. Southerly winds may gust to 25 kts,
especially across coastal terminals. VFR conditions expected on
Thursday and Friday under high pressure and light southwesterly
winds. MVFR conditions possible on Saturday and Sunday with
scattered rain and snow showers. There is a low confidence for
IFR conditions on Sunday night, especially across coastal
terminals as a potential storm tracks near or east of the area
may result in a period of steadier precipitation and stronger
winds.
&&
.MARINE...
Short Term...A period of Storm Force onshore winds is expected
over the waters this evening and tonight as a LLJ crosses
overhead. During this time seas will increase to 15-20 ft over
the waters, 10-15 ft nearshore. Winds gradually switch to the
south tomorrow, backing down to Gales, then switch southwesterly
as a cold front crosses the waters later in the day. While winds
will quickly subside... seas will take longer to come down,
backing down to 5-10 ft over the waters tomorrow night.
Long Term...SCA or Gale conditions likely on Wednesday with
seas of 6-10 feet and southerly winds up to 30 kts. SCA
conditions possible on Thursday through Friday with seas of 4-6
feet and southwesterly winds between 20-25 kts.
&&
.HYDROLOGY...
Moderate to heavy rainfall is expected to last through this
evening and tonight, gradually shifting east into Central Maine
by dawn Tuesday. A general 1 to 2 inches of rain is expected
everywhere, but 2 to 3 inches are likely between the Maine Coast
and the southeast-facing upslopes of the Whites and western
Maine mountains. Hires guidance indicates that up to 4 inches of
rain may fall in these upslopes and along the coast which may
lead to minor flooding. Small streams and brooks, mainly in the
headwaters regions over the higher terrain, will be most
vulnerable to minor flooding with all rivers expected to
experience strong rises with this rainfall. A Flood Watch has
been issued for most of the Maine coast extending into the
mountains to account for this threat.
The forcing mechanism responsible for heavy rainfall stalls near
Central Maine tomorrow with uncertainty in its exact location...
so have extended the Watch for our eastern most zones to 21Z,
but this may be cancelled early if rain shifts a little further
east.
&&
.TIDES/COASTAL FLOODING...
Tides are astronomically low here at the end of November.
However, strong southeast winds are expected tonight into
Tuesday along with offshore seas building up to 20 feet. This
may allow for some splashover or minor coastal flooding at the
time of high tide around midnight tonight and again midday
Tuesday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 1 AM EST Tuesday for MEZ012-018>020-023-
033.
Flood Watch through Tuesday afternoon for MEZ009-014-021-022-
026>028.
Wind Advisory until 7 AM EST Tuesday for MEZ013-014-021-022.
Flood Watch through Tuesday morning for MEZ007-008-012-013-
018>020-023>025-033.
Coastal Flood Advisory from 10 PM this evening to 2 AM EST
Tuesday for MEZ023>028.
High Wind Warning until 7 AM EST Tuesday for MEZ024>028.
NH...Wind Advisory until 1 AM EST Tuesday for NHZ004-006-008>015.
Flood Watch through Tuesday morning for NHZ002>004.
Coastal Flood Advisory from 10 PM this evening to 2 AM EST
Tuesday for NHZ014.
MARINE...Storm Warning until 7 AM EST Tuesday for ANZ150>154.
&&
NEAR TERM UPDATE...Kimble
SHORT TERM...Casey
LONG TERM...Tubbs
AVIATION...Casey/Tubbs
MARINE...Casey/TubbsHazardous weather outlook, Nov 30, 6:59 PM EST, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 659 PM EST Mon Nov 30 2020 NHZ006-008>013-015-020000- Southern Carroll-Merrimack-Belknap-Strafford-Cheshire- Eastern Hillsborough-Interior Rockingham- Western And Central Hillsborough- 659 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NHZ014-020000- Coastal Rockingham- 659 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EST TUESDAY... This Hazardous Weather Outlook is for southern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ014-021-022-020000- Southern Somerset-Kennebec-Interior Waldo- 659 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ013-020000- Southern Franklin- 659 PM EST Mon Nov 30 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for western Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ012-018>020-033-NHZ004-020000- Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Interior Cumberland Highlands-Northern Carroll- 659 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for Maine, southwest Maine, western Maine and northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007-008-NHZ002-003-020000- Northern Oxford-Northern Franklin-Southern Coos-Northern Grafton- 659 PM EST Mon Nov 30 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for western Maine and northern New Hampshire. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ026>028-020000- Lincoln-Knox-Coastal Waldo- 659 PM EST Mon Nov 30 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EST TUESDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ024-025-020000- Coastal Cumberland-Sagadahoc- 659 PM EST Mon Nov 30 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EST TUESDAY... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ001-005-007-020000- Northern Coos-Southern Grafton-Sullivan- 659 PM EST Mon Nov 30 2020 This Hazardous Weather Outlook is for central New Hampshire and northern New Hampshire. .DAY ONE...Tonight. Heavy rain and gusty winds may lead to localized street flooding and a few power outages. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ009-020000- Central Somerset- 659 PM EST Mon Nov 30 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for west central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023-020000- Coastal York- 659 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EST TUESDAY... This Hazardous Weather Outlook is for southwest Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>152-154-020000- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 659 PM EST Mon Nov 30 2020 ...STORM WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ153-020000- Casco Bay- 659 PM EST Mon Nov 30 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...STORM WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 30, 9:39 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
939 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM NON-TSTM WND DMG 3 N SACO 43.54N 70.45W
11/30/2020 YORK ME AMATEUR RADIO
TREE ACROSS ROADWAY. REPORTED AT JENKINS RD,
SACO, ME.
&&Local storm report, Nov 30, 9:40 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
940 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM NON-TSTM WND DMG 4 NW SOUTH WINDHAM 43.77N 70.48W
11/30/2020 CUMBERLAND ME AMATEUR RADIO
TREE DOWN ACROSS ROADWAY. REPORTED AT 59
NORTH GORHAM RD, GORHAM, ME.
&&Local storm report, Nov 30, 9:41 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
941 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN 2 NE GRAY 43.90N 70.31W
11/30/2020 M2.04 INCH CUMBERLAND ME NWS EMPLOYEE
&&Local storm report, Nov 30, 9:42 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
942 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN 3 W POWNAL 43.89N 70.25W
11/30/2020 M1.88 INCH CUMBERLAND ME OFFICIAL NWS OBS
&&Local storm report, Nov 30, 9:49 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
949 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM NON-TSTM WND GST CAPE ELIZABETH 43.56N 70.20W
11/30/2020 M63 MPH CUMBERLAND ME PUBLIC
MEASURED AT DYER POINT ON DEPLOYED TEMPORARY
TRIPOD.
&&Local storm report, Nov 30, 10:07 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1007 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM NON-TSTM WND DMG 5 NNW PORTLAND 43.71N 70.29W
11/30/2020 CUMBERLAND ME NWS EMPLOYEE
LARGE LIMB AND POWER LINES DOWN ON ALPINE
RD.
&&
MJCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 8:44 PM EST | Flash Flood Warning | GYX | Oxford | 6 hr |
| Dec 1, 3:17 AM EST | Coastal Flood Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 11 hr |
| Dec 1, 3:18 AM EST | Gale Warning | GYX | 12 hr | |
| Dec 1, 8:49 AM EST | River Flood Warning | GYX | Somerset | 25 hr |
| Dec 1, 9:57 AM EST | Small Craft Advisory | GYX | 66 hr | |
| Dec 1, 1:28 PM EST | River Flood Warning | GYX | Kennebec | 29 hr |
Nearby
River Flood Warnings in Maine, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.